Couldn't find what you looking for?

TRY OUR SEARCH!


First I had panic attacks. Pscyhiatrist prescribed me Celexa. I have nausea, insomnia and internal tremors. Panic attacks have stopped, but I still have the anxiety. I get the shakes at night in bed. Are the internal tremors normal?

Loading...


Hi! You should know that tremors are not normal, and may be from anxiety or side effect of medication. You didn’t described internal tremors which you have. You should see a doctor. The best for you is to see a neurologist. I think that zour internal tremors are caused by Celexa, but zou should discus about that with zour doctor. Good lack!
Reply

Loading...

Yes, since you are on medications and you have internal tremors I believe this shouldn’t be happening. It is normal that you are shaking sometimes since you are suffering from anxiety and panic attacks but every night in your bed is not good.

You should consult your doctor and maybe indicate that this could be the consequence of the Celexa. He will probably think the same and switch you to some other medications. But if this continues to happen you will need to see your neurologist.

I hope that this is just a consequence of medications and that by changing it you will feel much better. Keep us posted about any changes and good luck.

 

Reply

Loading...